# SDR A6WA200940205

- Difficulty date: April 6, 2009
- Submitted: April 24, 2009
- Operation: Air carrier
- Aircraft: N457AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7854
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pump
- Part number: 848847
- Part serial: MX640667
- Condition: Malfunctioned
- Location: Mlg
- Part time: 16,529 hours, 15,061 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER SELECTING GEAR UP, RECEIVED GEAR DISAGREE RED MSG AND GEAR DISAGREE AURAL WARNING APPROX 10 SECONDS AFTER UP SELECTION, ALSO RECEIVED NOSE DOOR RED MSG ALONG WITH NOSE DOOR AURAL WARNING.  NOSE GEAR DID NOT RETRACT.  C/Q`D QRH, PERFORMED ALTERNATE GEAR EXTENSION.  C/W`D FIM 32-60-02 AND AMM SUP 08-067, REMOVED AND REPLACED 3A ACMP IAW AMM 29-12-03 AND FOUND NLG UPLOCK PROX SENSOR "PS3GA" OUT OF CLEARANCE, ADJUSTED IAW AMM 32-33-05.  OPS CHECK OF EXTENSION/RETRACTION IAW AMM 32-30-00, GOOD.  (K)
